# SDR AMTA200600176

- Difficulty date: March 17, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- System (JASC): 2310 · HF Communications System
- Part: Transmitter
- Condition: Inoperative
- Location: Lt Hf Transmiter
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HF TRANSMISSION INOPERATIVE AT ALL STA.  DEFERRED. (K)
